Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Getting white discharge. Usually have irregular period. Concerned?

My period is extremely irregular. It s usually every other month, or even third month. And it s never very heavy, it s always light and short. I just started this year I think, and I m kind of worried. Also, I ve had a sudden increase in discharge . My underwear has been soaked after just one day of wearing them, for the past week.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
The white discharge is quite common and it is due to leucorrhoea. The way you are stating your health issues it appears as you are anaemic or having some thyroid abnormality. The best will be to improve your immunity and have a balanced diet. Iron suppliments in diet will take care of anaemia. Use of green leafy vegetables, beet root pomegranate juice etc is helpful. In herbs we use herbs having astringent effect along with uterine tonics to cure both these problems. Best will be to get investigated to rule out the cause.
Answered: Tue, 8 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor